MathSciNet Relay Station
MathSciNet bibliographic data
MR2805031 47A30
Sokal, Alan D. A really simple elementary proof of the uniform boundedness theorem. Amer. Math. Monthly 118 (2011), no. 5, 450–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement